MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 58MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 58MM G; PROSTHESIS, HIP
Catalog Number 110010247
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a left hip revision approximately two months¿ post implantation due to a dislocation.The liner, bearing and neck components were removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00443.Concomitant medical products: cat #: 110031001/longevity dm bearing 28x46mm/lot #: 65311911 cat #: 163661/28mm dia cocr mod hd -3mm nk/lot #: j7314768.Cat #: 51-105180/tprlc xr t1 pps 18x156mm/lot #: 3840546.Cat #: 110024465/g7 dual mobility liner 46mm g/ lot #: 779190.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the liner had scratches on the inner radius.The bearing had indentations and scratches on the outer diameter and lip of the device.There is a gouge to the lip of the head.The head is installed in the bearing.The complaint is confirmed based on the returned product and medical record evaluation.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: overall fit and alignment of the implant is appropriate.Disengaged acetabular cup liner is present on both images.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 58MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16469609
Report Number0001825034-2023-00444
Device Sequence Number15390388
Product Code LPH
UDI-Device Identifier00887868355912
UDI-Public(01)00887868355912(17)310113(10)65273618
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010247
Device Lot Number65273618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale